MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 LCD AM12 WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 LCD AM12 WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH
Model Number ELI380-ACX21
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Technical services requested that the unit be returned for repair, and gave the customer the basic service fee.The facilities biomed stated that they will meet with facility management team to discuss whether they will repair the unit or throw it away.No further information has been received at this time.The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.The device has not been received for inspection, therefore a root cause into the reported issue could not be determined.Although there was no adverse event reported, if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ecg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, baxter is reporting this allegation of connection failure as a product malfunction.
 
Event or Problem Description
Baxter received a complaint from the customer reporting issues submitting orders.The wlan, custom id, and other options grey out intermittently.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ELI380 LCD AM12 WLAN USB DICOM AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19688450
Report Number2183461-2024-00019
Device Sequence Number20817259
Product Code DPS
UDI-Device Identifier00812345024562
UDI-Public812345024562
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-ACX21
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown